TY - JOUR T1 - A Note on Padé Approximants Pairs as Limits of Algebraic Polynomials Pairs of Weighted Best Approximation in Orlicz Spaces JO - Analysis in Theory and Applications VL - 3 SP - 253 EP - 259 PY - 2017 DA - 2017/07 SN - 31 DO - http://doi.org/10.4208/ata.2015.v31.n3.4 UR - https://global-sci.org/intro/article_detail/ata/4638.html KW - Best approximation pair, Padé approximant pair, Orlicz spaces. AB -

In this short note, we show the behavior in Orlicz spaces of best approximations by algebraic polynomials pairs on union of neighborhoods, when the measure of them tends to zero.